# SDR CALA9900109

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Support
- Part number: 49548191
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION BOUND FOR EWR.  THE GEAR WAS CYCLED TWICE, BUT THE LIGHT WOULD NOT EXTINGUISH.  THE FLIGHT WAS CONTINUED TO EWR WHERE IT LANDED WITHOUT PROBLEM.  MAINTENANCE FOUND THE LT MAIN GEAR DOOR TARGET SUPPORT BROKEN OFF WITH TARGET GONE AND DAMAGE TO THE DOOR SENSOR.  THE TARGET SUPPORT, TARGET ASSEMBLY AND SENSOR WERE REPLACED IAW MM 32-60-05.  GEAR OPERATION AND INDICATIONS CHECKED GOOD.
